# SDR REXA2019043010549

- Difficulty date: April 11, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 601R10042
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING DRY BAY ACCESS PANEL 540BT LANDING HAS CORROSION.  REMOVED CORROSION I.A.W. CRJ-200 SRM 51-21-06 AND FOUND TO BE WITHIN LIMITS I.A.W.  DRAWING TOLERANCE DWG NO. 601R10042 VIEW P  SHEET 2 ( .202" MIN REMAINING- DWG TOLERANCE .195"-.205" ).
